Free Access
Volume 7, March 2003
Page(s) 171 - 208
Published online 15 May 2003
  1. K. Burdzy, R. Holyst, D. Ingerman and P. March, Configurational transition in a Fleming-Viot-type model and probabilistic interpretation of Laplacian eigenfunctions. J. Phys. A 29 (1996) 2633-2642. [CrossRef] [Google Scholar]
  2. K. Burdzy, R. Holyst and P. March, A Fleming-Viot particle representation of Dirichlet Laplacian. Comm. Math. Phys. 214 (2000) 679-703. [Google Scholar]
  3. P. Del Moral and A. Guionnet, On the stability of interacting processes with applications to filtering and genetic algorithms. Ann. Inst. H. Poincaré 37 (2001) 155-194. [Google Scholar]
  4. P. Del Moral and L. Miclo, Branching and interacting particle system approximations of Feynman-Kac formulae with applications to nonlinear filtering, in Séminaire de Probabilités XXXIV, edited by J. Azéma, M. Emery, M. Ledoux and M. Yor. Springer, Lecture Notes in Math. 1729 (2000) 1-145. Asymptotic stability of non linear semigroups of Feynman-Kac type. Ann. Fac. Sci. Toulouse (to be published). [Google Scholar]
  5. P. Del Moral and L. Miclo, Asymptotic stability of nonlinear semigroup of Feynman-Kac type. Publications du Laboratoire de Statistique et Probabilités, No. 04-99 (1999). [Google Scholar]
  6. P. Del Moral and L. Miclo, A Moran particle approximation of Feynman-Kac formulae. Stochastic Process. Appl. 86 (2000) 193-216. [CrossRef] [MathSciNet] [Google Scholar]
  7. P. Del Moral and L. Miclo, About the strong propagation of chaos for interacting particle approximations of Feynman-Kac formulae. Publications du Laboratoire de Statistiques et Probabilités, Toulouse III, No 08-00 (2000). [Google Scholar]
  8. P. Del Moral and L. Miclo, Genealogies and increasing propagation of chaos for Feynman-Kac and genetic models. Ann. Appl. Probab. 11 (2001) 1166-1198. [MathSciNet] [Google Scholar]
  9. M.D. Donsker and R.S. Varadhan, Asymptotic evaluation of certain Wiener integrals for large time in Functional Integration and its Applications, edited by A.M. Arthur. Oxford Universtity Press (1975) 15-33. [Google Scholar]
  10. J. Feng and T. Kurtz, Large deviations for stochastic processes. feng/Research.html [Google Scholar]
  11. J. Jacod and A.N. Shiryaev, Limit theorems for stochastic processes. Springer-Verlag, A Series of Comprehensive Studies in Math. 288 (1987). [Google Scholar]
  12. T. Kato, Perturbation theory for linear operators. Classics in Mathematics. Springer-Verlag, Berlin, Heidelberg, New York (1980). [Google Scholar]
  13. M. Reed and B. Simon, Methods of modern mathematical physics, II, Fourier analysis, self adjointness. Academic Press, New York (1975). [Google Scholar]
  14. A.S. Sznitman, Brownian motion, obstacles and random media. Springer, Springer Monogr. in Math. (1998). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.